| Catalog Number |
42502805802 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
11/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface medial congruent (mc) right 10 mm height: catalog#42522100310, lot#66686890; unknown tibial tray: catalog#ni, lot#ni.G2: foreign - event occurred in australia.H6: proposed component code: mechanical (g04) - femur.The device will not be returned for analysis per hospital policy however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately one (1) year post-implantation, the patient began to experience persistent anterior knee pain.Subsequently, the patient underwent revision surgery where it was revealed that there was a lack of osseointegration on the back of the femoral component.The affected component was exchanged without reported complication.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h4; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.